# SDR FDEA2018122643608

- Difficulty date: December 24, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 65,110 hours, 24,907 cycles
- Engine: Rroyce RB211535E4
- Engine time: 35,379 hours, 24,709 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Transmitter
- Part number: 7898301
- Part serial: 93050395
- Condition: Failed
- Location: Epr
- Part time: 5,749 hours, 3,903 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO HOURS INTO FLIYHT AT FL370 EPR ON BOTH ENGINES INDICATES 1.76 HOWEVER N1 LEFT   78.1% N1 RIGHT 96.3%. EGT LEFT 500C EGT R 637C.FUEL FLOW LEFT 2.6K FUEL FLOW R   4.8K.SUSPECT BAD EPR INPUT PROM LEFT ENGINE                                           REMOVED AND REPLACED EPR TRANSMITTER
